# SDR SWAA2025042321204

- Difficulty date: April 2, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 69,365 hours, 36,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PANEL BREAK BS 540 BL0-RBL25; WL208 <[01].  REMOVED AND REPLACED PANEL BREAK BS 540 BL0-RBL25; WL208 PER SRM 51-40-02; 51-40-05 AND DWG 143A0060 REV A.; [02] VERIFIED ACTION 1.  JOB COMPLETE.
